# SDR SWAA2021032256990

- Difficulty date: March 18, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 16,677 hours, 7,477 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL AIR DOOR HINGE BROKEN ( MX NOTE ) DOOR SPEED TAPE CLOSED / R&R'D THE FWD FAIRING ACCESS DOOR; REF AMM 52-49-01. REF LOG PAGE 0458850
